Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Northern Indiana

July 5, 2012Fulton County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 5, 2012, 3:53 PM EDT for Fulton County, Ohio. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 3:53 PM EDT (19:53 UTC)
Expired
Jul 5, 2012, 4:30 PM EDT
In force
37 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

County Fulton County, OH

The radar

The Detroit radar (KDTX), 127 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:04 PM EDTTSTM WND DMG2 Ne Wauseon, OHREPORT OF POWER POLES DOWN NEAR U.S. 20 AND COUNTY ROAD 13 NORTHEAST OF WAUSEON. TIME ESTIMATED FROM RADAR.
Jul 5, 4:08 PM EDTTSTM WND DMG2 S Winameg, OHREPORT OF POWER POLES DOWN NEAR COUNTY ROAD J AND COUNTY ROAD 10-2. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
2299 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WUUS53 KIWX 051953
SVRIWX
OHC051-052030-
/O.NEW.KIWX.SV.W.0061.120705T1953Z-120705T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FULTON COUNTY IN NORTHWEST OHIO...

* UNTIL 430 PM EDT

* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 16 MILES NORTHWEST OF    
  DELTA...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  DELTA...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DENSON...OAKSHADE...LYONS...SEWARD...OTTOKEE...WINAMEG...METAMORA AND
ASSUMPTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4160 8387 4148 8405 4149 8406 4171 8429
      4172 8394 4171 8386 4165 8386
TIME...MOT...LOC 1952Z 319DEG 18KT 4175 8417
WIND...HAIL 60MPH <.50IN

$$
2 follow-up statements
703 
WWUS53 KIWX 052008
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT THU JUL 5 2012

OHC051-052030-
/O.CON.KIWX.SV.W.0061.000000T0000Z-120705T2030Z/
FULTON OH-
408 PM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN FULTON COUNTY...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 7 MILES NORTHWEST OF
DELTA...OR ABOUT 8 MILES NORTHEAST OF WAUSEON...AND MOVING SOUTHEAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  DELTA...OTTOKEE...METAMORA...WINAMEG AND ASSUMPTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4160 8387 4148 8405 4149 8406 4171 8429
      4172 8394 4171 8386 4165 8386
TIME...MOT...LOC 2007Z 325DEG 23KT 4165 8407
WIND...HAIL 60MPH <.50IN

$$
980 
WWUS53 KIWX 052030
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT THU JUL 5 2012

OHC051-052036-
/O.EXP.KIWX.SV.W.0061.000000T0000Z-120705T2030Z/
FULTON OH-
430 PM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY WILL
EXPIRE AT 430 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE. THE STORM LOCATED NEAR DELTA AND SWANTON AT 426PM EDT... 
WILL MOVE SOUTHEAST AND CAUSE HEAVY RAIN AND WIND GUSTS TO 50 MPH AT 
BRAILEY AND SOUTHEAST FULTON COUNTY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4160 8387 4148 8405 4149 8406 4171 8429
      4172 8394 4171 8386 4165 8386
TIME...MOT...LOC 2026Z 325DEG 23KT 4155 8398

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:30 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 5, 1:30 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EDT THU JUL 5 2012

...DANGEROUS HEAT TO CONTINUE THROUGH SATURDAY...

.AVIATION...

VFR CONDITIONS ONCE AGAIN THROUGH PERIOD. VERY LOW CHANCE FOR
ISOLATED TSRA IN HEAT OF AFTERNOON WITH A FEW WEAK BOUNDARIES BUT
PROBABILITIES REMAIN 10 PERCENT OR LESS THUS NO NEED FOR INCLUSION
INTO FORECAST AT THIS TIME.

&&

.SHORT TERM...
TORRID UPR LVL RIDGE CNTRD OVR WRN MOS WILL CONT AN EWD EXPANSION
ACRS THE SRN LAKES THIS PD ALG W/A CONCURRENT INTENSIFICATION OF LL
THERMAL RIDGE. IN FACT GIVEN PREPONDERANCE OF MODEL BASED
DATA...ALL-TIME RECORD HIGHS AGAIN LOOK TO BE IN JEOPARDY FRI AS H85
TEMPS MAX OUT ARND 27C AND ESP IN LIGHT OF XPCD POS FEEDBACK OVRTOP
DROUGHT AREA W/WIDESPREAD MID 100 DEGREE TEMPS.

NR TERM PD THROUGH THIS EVENING REMAINS THE MOST TROUBLING FM A FCST
STAND POINT ESP W/SWD SAGGING OUTFLW BNDRY DIVING SWD OVR LK MI.
INTENSE CONV CLUSTER OVR CNTRL LWR MI CONTS TO DVLPG SEWD INTO
EXISTING DEEP THETA-E PLUME/INSTABILITY RESERVOIR YET LOOKS TO MISS
NE ZONES WHILE TRAILING PORTION OF BNDRY WWD XPCD TO DO NOTHING.
HWVR THIS LEADS TO SECONDARY CONCERN OF WHERE OUTFLW STALLS...AND OF
WHICH MAY PROVIDE ENOUGH OF A TRIGGER FOR REDVLPMNT OF AFTN CONVN
TIMED W/PK HEATING/DESTABILIZATION. UPSTREAM SNDG DIAGNOSIS INLINE
W/LARGER SCALE SYNOPTIC SIGNALS WOULD GENERALLY DISFVR AFTN
DVLPMNT EXCEPT OUTSIDE NE IN/NW OH IN MOST LIKELY PROXIMITY TO
STALLED OUTFLW YET CAN NOT RULE OUT DVLPMNT INVOF OF OUTFLW BNDRY
FURTHER WWD EITHER. HWVR PER ADDNL HGT RISES ALOFT AND PRESENCE OF
LOW THETA-E BUBBLE AT H7...SUSPECT DEEP MIXING MAY LEAD TO SIG SFC
BASED MSTR EROSION THIS AFTN AS OBSVD OVR SRN WI/NRN IL YDA AND WILL
SIDE W/A PERSISTENCE WEIGHTED DRY FCST. REGARDLESS OF CONV
POTENTIAL...CONTD INTENSIFICATION OF LL THERMAL RIDGE...1-2C
WARMER THAN YDA...FVRS WARMEST EXTENT OF MODEL GUIDANCE THIS AFTN.

&&

.LONG TERM... /SATURDAY THROUGH WEDNESDAY/

FOCUS OF FORECAST WILL TURN TO SLOW MOVING FRONTAL BOUNDARY TO DROP
INTO THE REGION SAT INTO SUNDAY TO HOPEFULLY USHER IN COOLER AND
LESS HUMID AIR. ECMWF CONTINUES TO BE THE SLOWEST WITH THE BOUNDARY
(AND LEAST EVENTFUL) SINKING IT OVER THE AREA MORE IN THE SUNDAY
TIME FRAME. EVENTUALLY IT APPEARS TO STALL OUT AND SOME INDICATIONS
SEVERAL WAVES COULD MOVE ALONG IT TO BRING RAIN CHANCES..HOWEVER
WITH LOW CONFIDENCE IN ANY ONE SOLUTION ONLY POPS WARRANTED ATTM
WILL BE AHEAD AND NEAR THE FRONT STARTING SAT AFTERNOON INTO SUNDAY.
ALLBLEND PUSHED POPS SOUTH TOO FAST SO HAVE STEERED AWAY AND
MAINTAINED LOW END CHC POPS LONGER. WITH THE SLOWER ARRIVAL OF THE
FRONT...ONE MORE HOT DAY WILL LIKELY BE IN STORE FOR THE AREA. 850
MB TEMPS WILL STILL BE IN THE 22 TO 24 CELSIUS RANGE...WHICH IF
LITTLE CLOUD COVER GETS IN THE WAY...WOULD BE ENOUGH TO SEND
EVERYONE WELL INTO THE 90S WITH ECMWF SFC TEMPS PUSHING 100 ONCE
AGAIN IN SOUTHERN THIRD OF THE AREA. HAVE WENT UPWARD JUST A BIT
FROM PREV FORECAST...BUT NOT OVERLY AGGRESSIVE WITH TEMPS INTO THE
MID 90S TO NEAR 100.

FOR THE REMAINDER OF THE FORECAST...MAINTAINED DRY CONDITIONS WITH
TEMPS POPULATED USING BIAS CORRECTED CONSALL WHICH STAYED ON THE
WARMER...MORE REALISTIC SIDE OF THINGS GIVEN THE PATTERN. THIS WILL
STILL SEND TEMPS BACK INTO THE MUCH MORE COMFORTABLE AND SEASONABLE
80S. BY WEDNESDAY...INFLUENCE OF UPPER LOW TO THE NORTH MAY BE LOST
ENOUGH TO ALLOW TEMPS TO MAKE A RUN TOWARDS 90 ONCE AGAIN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT /7 PM CDT/ SATURDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR MIZ077>081.

OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ001-002-
     004-005-015-016-024-025.

LM...NONE.
&&

SHORT TERM...T
LONG TERM...FISHER
AVIATION...LASHLEY
Hazardous weather outlook, Jul 5, 3:37 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EDT THU JUL 5 2012

INZ007-009-MIZ079>081-OHZ001-002-004-005-015-016-024-025-061300-
STEUBEN-DE KALB-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
337 PM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT
INDEX READINGS OF 105 TO 115 ARE EXPECTED. OVERNIGHT HEAT INDEX
READINGS WILL ONLY FALL INTO THE UPPER 70S TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS OVER FAR NORTHEAST
INDIANA...NORTHWEST OHIO AND SOUTHERN LOWER MICHIGAN THIS EVENING.
AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH DAMAGING WIND THE
PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK
AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED.
OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND LOWER
80S FRIDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>006-008-012>018-020-022>027-032>034-MIZ077-078-061300-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS
337 PM EDT THU JUL 5 2012 /237 PM CDT THU JUL 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT
INDEX READINGS OF 105 TO 115 ARE EXPECTED. OVERNIGHT HEAT INDEX
READINGS WILL ONLY FALL INTO THE UPPER 70S TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK
AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED FRIDAY
AND SATURDAY. OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND
LOWER 80S FRIDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
337 PM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jul 5, 3:21 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EDT THU JUL 5 2012

MIZ081-051945-
HILLSDALE MI-
321 PM EDT THU JUL 5 2012

...STRONG THUNDERSTORMS OVER HILLSDALE COUNTY...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JONESVILLE AND HILLSDALE...MOVING
SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  OSSEO...
  PITTSFORD...SHADYSIDE AND RANSOM...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4194 8436 4190 8437 4190 8435 4178 8436
      4171 8448 4198 8476 4208 8460 4208 8455
TIME...MOT...LOC 1921Z 319DEG 18KT 4197 8459
Local storm report, Jul 5, 3:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     2 W NORTH ADAMS         41.97N  84.57W
07/05/2012                   HILLSDALE          MI   EMERGENCY MNGR

            REPORT OF TREES AND POWER LINES DOWN ALONG NORTH ADAMS
            ROAD BETWEEN JONESVILLE AND NORTH ADAMS

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:19 PM EDTSpecial Weather StatementIWXPutnam26 min
Jul 4, 8:34 PM EDTSpecial Weather StatementIWXAllen26 min
Jul 5, 5:09 PM EDTSpecial Weather StatementIWXPutnam36 min
Jul 5, 5:41 PM EDTSpecial Weather StatementIWXFulton34 min
Jul 5, 6:07 PM EDTSpecial Weather StatementIWXVan Wert23 min
Jul 5, 6:47 PM EDTSpecial Weather StatementIWXVan Wert28 min
Jul 5, 7:03 PM EDTSevere Thunderstorm WarningIWXVan Wert12 min
Jul 5, 7:37 PM EDTSpecial Weather StatementIWXVan Wert23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.